# SDR SIMA201030101

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 18,125 hours, 15,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND MID CABIN CEILING FORWARD EMERGENCY EXIT LOCATOR SIGN TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 6 EMERGENCY LIGHT DC/AC INVERTER IAW ERJ 140 AMM 33-50-11.  THE OPERTIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
